# SDR FDEA202209122559

- Difficulty date: September 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300*
- Aircraft serial: 613
- Aircraft time: 58,103 hours, 26,823 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK INDICATION WAS FOUND AT R/H SIDE HOLE W OF REAR SPAR AND BOTTOM PANEL AT   JUNCTION WITH FUSELAGE. REAMED THE HOLE AND INSTALLED NEW FASTENER I.A.W EA NO:6-5710-T0370695 P1, SEQ NO:990,   TITLE:WING- BASIC WING STRUCTURE- RH ATTACHMENT HOLES OF INTERNAL ANGLES OF THE   WING CENTER BOX FASTENER HOLE W REPAIR - *THIS EA DEVIATES FROM EO 6-5710-E0342809 &   A300-600 SRM 51-40-21-001, PARA.7, PAGE.24-50                                                                                                                                               MAJOR REPAIR
